New Jersey, 2013Strong Wind in New Jersey, May 25, 2013
May 25, 2013 · NWS PHI · 7 events in 7 counties and zones
Strong northwest winds circulating around a slow moving low pressure system traveling through the New England coastal waters affected New Jersey during the daytime on the 25th. While numerous wind gusts reached 35 to 40 mph in the state, some higher wind gusts of around 45 mph were reported in Cape May, Mercer, Monmouth and Ocean Counties.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong northwest winds circulating around a slow moving low pressure system traveling through the New England coastal waters affected New Jersey during the daytime on the 25th. While numerous wind gusts reached 35 to 40 mph in the state, some higher wind gusts of around 45 mph were reported in Cape May, Mercer, Monmouth and Ocean Counties. These wind gusts damaged some weak tree limbs and wires. Peak wind gusts included 48 mph in Seaside Park (Ocean County), 45 mph in Robinsville (Mercer County), Eatontown Monmouth County) and Sea Girt (Monmouth County) and 44 mph in Belmar (Monmouth County) and Cape May (Cape May County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at May 25, 4:39 AM EST, 4 hours 21 minutes earlier.
Area forecast discussion, May 25, 4:39 AM EST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 AM EDT SAT MAY 25 2013
.SYNOPSIS...
STRONG LOW PRESSURE EAST OF CAPE COD WILL DRIFT NORTHWARD INTO THE
MAINE ON SUNDAY. IT THEN WILL SLOWLY WEAKEN MONDAY OVER THE MARITIMES
AS HIGH PRESSURE MOVES INTO THE MID ATLANTIC STATES. A WARM FRONT
DEVELOPS OVER THE DELMARVA TUESDAY AND SLOWLY LIFTS NORTHEAST OF
OUR AREA BY LATE WEDNESDAY. THEREAFTER... SUMMERLIKE BERMUDA HIGH
PRESSURE SHOULD BE OUR PRIMARY WEATHER INFLUENCE THURSDAY INTO
NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LOW PRESSURE CONTINUES TO CIRCULATE OVER THE NEW ENGLAND WATERS...WHILE
SLOWLY DEEPENING. HIGH PRESSURE IS TO THE WEST OVER THE UPPER GREAT
LAKES AND OHIO VALLEY. THE NW FLOW BETWEEN THESE SYSTEMS WILL CAUSE
WINDS TO BE GUSTY FROM THE NW TODAY. WIND GUSTS OF 25 TO 30 MPH
WILL OCCUR AT TIMES. CLOUDS AND A FEW SHOWERS WILL LINGER NORTH/EAST
THIS MORNING BEFORE DIMINISHING. PARTLY CLOUDY SKIES SOUTH/WEST
WILL BECOME MOSTLY CLR DURING THE MORNING. HIGH TEMPERATURES WILL
REMAIN WELL BELOW NORMAL FOR LATE MAY WITH HIGHS MID 50S TO LOW
60S NORTH AND LOW TO MID 60S ELSEWHERE. THIS WOULD BE 10 TO 15
DEGREES BELOW NORMAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
THE LOW ACROSS NEW ENGLAND WILL CONTINUE TO BRING COOLER AND DRIER
AIR ACROSS THE REGION. HIGH PRESSURE WILL INCH EASTWARD FROM THE
OHIO VALLEY. SKIES WILL BE MAINLY CLR ACROSS THE AREA TONIGHT. A FEW
LINGERING CLOUDS FAR NORTH/EAST SHOULD DISSIPATE THIS EVENING. IT
WILL REMAIN BREEZY WITH NORTHWEST WINDS 10 TO 15 MPH WITH SOME G20
MPH EARLY. LOW TEMPERATURES (BASED MOSTLY ON MAV MOS) WILL DIP INTO
THE UPPER 30S TO LOW 40S NORTH AND MID 40S TO LOW 50S SOUTH.
PROBABLY NO THREAT OF ANY FROST FAR NORTH...DUE TO THE CONTINUATION
OF LIGHT-MOD WINDS OVERNIGHT.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
500MB: AN UNUSUALLY COLD STRONG CLOSED LOW WILL BE LIFTING NWD FROM
MAINE ON SUNDAY WITH A LARGE STRONG VERY WARM RIDGE BUILDING EASTWARD
FROM THE MIDWEST ON MONDAY AND TUESDAY THEN BECOMES LOCKED IN ALONG
THE MID ATLANTIC COAST FOR THE END OF THE WEEK AND POSSIBLY BEYOND.
TEMPERATURES: CALENDAR DAY AVG TEMPS NEARLY 10 DEGREES BELOW NORMAL
ON SUNDAY WILL WARM TO NEAR 5 DEGREES BELOW NORMAL MONDAY AND TUESDAY...
AND THEN FROM WEDNESDAY ONWARD...A WARMER THAN NORMAL PERIOD OCCURS
AS THE SUMMER RIDGE REPLACES THIS CURRENTLY OUT OF SEASON COLD DAMP
BLUSTERY WEATHER. TEMPERATURES COULD AVERAGE ALMOST 10 DEGREES ABOVE
NORMAL THURSDAY AND FRIDAY.
FROST: SMALL CHANCE FOR A TOUCH OF FROST IN MONROE COUNTY EARLY
MONDAY MORNING. HWO.
HEAT: GREATER POTENTIAL FOR A HEAT WAVE BEGINNING WED OR THU INTO THE
START OF THE WEEKEND. NOT YET IN HWO. NEED A LITTLE MORE CONTINUITY
FOR THIS DAY 5-7 OR DAY 6-8 POTENTIAL HOT SPELL.
THE DAILIES BELOW...
SUNDAY AND MONDAY ARE BASED ON 50 50 BLENDED GFS/NAM MOS GUIDANCE
AND THEN TUESDAY IS 00Z/25 GFS MEXMOS. TUE NIGHT ONWARD THROUGH
FRIDAY IS BASED PRIMARILY ON THE 0543Z/25 NCEP EXTENDED GUIDANCE
WHICH WAS MODIFIED UPWARD ON THE DAYTIME TEMPS WHERE THE GFS MEXMOS
OR 00Z/25 ECMWF 2M TEMPS WERE WARMER THAN HPC. ALL THIS DATA IS
CHECKED AGAINST ENSEMBLE POP GUIDANCE AS WELL AS THE ECMWF MASS
FIELDS AND THEIR 2M TEMPS.
SUNDAY...PARTLY SUNNY DAY AND BLUSTERY. NW GUSTS 25-30 MPH. CLEAR
AND CHILLY AT NIGHT. LOW PROB ISOLATED FROST POCONOS. DESPITE CLIMO
IMPACT ON THE GUIDANCE...WHICH MIGHT FORECASTING THE NIGHTTIME TEMPS
A TAD ON THE MILD SIDE MONDAY MORNING...IT JUST APPEARS THE NIGHT IS
TOO SHORT AFTER A DAYTIME MAX IN THE 60S TO PERMIT FROST.
MONDAY...MOSTLY SUNNY. W-NW G TO 15 MPH. 35 TO 40 DEGREE DIURNALS
IN THE COUNTRYSIDE.
TUESDAY INTO WEDNESDAY...A SMALL WARM FRONTAL SHOWER RISK BUT OVERALL
I THINK ACCEPTABLE FOR OUTDOOR ACTIVITY. VARIABLE CLOUDS.
S-SW G 15 TUESDAY AND WSW ON WED.
TEMPS THU AND FRI COULD RUN 3 DEGREES WARMER THAN WHAT WE ARE CURRENTLY
FCSTG IN THE 330 AM KPHI FCST PACKAGE. IT IS DAY 6-7 BUT IT LOOKS HOT
IN THE 90-93F RANGE. FOR NOW A MORE CONSERVATIVE AROUND 90F FCST.
THURSDAY...SUNNY AND PROBABLY HOT. SW G 15. 16-17C AT 850MB
FRIDAY...PARTLY SUNNY AND PROBABLY HOT. FOR NOW THE 12Z/24 ECMWF IDEA
OF A BACKDOOR COOL FRONT WAS SQUASHED BY ITS 00Z/25 DETERMINISTIC
RUN AND THE GEFS ARGUES STRONGLY AGAINST A BACKDOOR. SW G 15 MPH.
16-17C AT 850MB.
&&
.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LOW PRESSURE AT THE SFC AND ALOFT WILL CONTINUE TO SPIN ABOUT ACROSS
NEW ENGLAND TODAY AND THEN SLOWLY MOVE AWAY TONIGHT. THIS SYSTEM
WILL CONTINUE TO PRODUCE ABUNDANT CLOUDINESS NORTH/EAST WITH
IMPROVING CONDITIONS ARRIVING FROM THE SOUTH/WEST THROUGH THE DAY.
EVEN WITH THE CLOUDS (AND EARLY MORNING SHOWERS)...CONDITIONS ARE
EXPECTED TO REMAINS VFR AT THE TERMINALS. WINDS WILL BE GUSTY TODAY
AND INTO EARLY TONIGHT WITH NORTHWEST WINDS 10 TO 20 G25
EARLY...THEN 15 TO 25 G30 KT FROM LATE MORNING INTO THE EARLY
EVENING. WINDS GRADUALLY SUBSIDE OVERNIGHT SAT NIGHT. SKIES SAT
NIGHT INTO SUN WILL BE MOSTLY CLR.
OUTLOOK...
SUNDAY...MAINLY VFR CONDITIONS WITH SCT-BKN CLOUDS AOA 5000 FT.
GUSTY NORTHWEST WINDS TO NEAR 25 KT DURING THE DAY DIMINISH AT
NIGHT AS SKIES CLEAR.
MONDAY...VFR GENERALLY CLEAR WITH WEST NORTHWEST WINDS G NEAR 15 KT.
TUESDAY THROUGH WEDNESDAY...MOSTLY VFR CONDITIONS. SMALL CHANCE SUB-
VFR CIGS/VSBYS IN SHWRS TUESDAY NIGHT WITH A WARM FRONT LIFTING THROUGH
THE REGION.
&&
.MARINE...
WE WILL PUT UP THE GALE AT THE NORTHERN TWO COASTAL ZONES WITH THE
400 AM CWF ISSUANCE. THE GALE FLAG WILL CONTINUE THOUGH THE
TODAY/TONIGHT PERIOD WITH THE DECENT PRESSURE GRADIENT ACROSS THE
REGION AND THE COLD NORTHWEST FLOW. THE ONLY WEATHER OF SIGNIFICANCE
IN THE SHORT TERM WILL BE SOME MORNING CLOUDS/SHOWERS ACROSS THE NJ
COASTAL WATERS WHICH WILL GRADUALLY ERODE FROM S TO N TODAY. WINDS
WILL DECREASE A LITTLE TONIGHT...WITH GALES PROBABLY BEING CONVERTED
BACK TO SCA FLAG OVERNIGHT.
OUTLOOK...
LEFTOVER SCA WINDS AND SEAS SUNDAY (AFTER THE GALE SUBSIDES) THEN
NO HEADLINES ANTICIPATED SUNDAY NIGHT THROUGH AT LEAST EARLY
WEDNESDAY. THERE MAY BE AN SCA LATE WED BUT ITS A SMALL CHANCE
ATTM AND CAPPED SEAS AT 5 FT DUE TO WAA. THAT 5 FEET LATE WED FCST
MAY ALSO BE TOO HIGH BY A FOOT OR SO.
&&
.TIDES/COASTAL FLOODING...
THE LOW WATER ADVISORY ACROSS DEL BAY WILL CONTINUE THROUGH 800 AM.
THE DEPARTURES OVERNIGHT HAVE GONE DOWN TO -1.5 TO -2.5 BELOW NORMAL
AND THEY HAVEN'T CHANGED MUCH AS THE LOW TIDE HAS ARRIVED ACROSS THE
BAY. IF IT APPEARS THAT THESE DEPARTURES WILL CARRY UP INTO THE DEL
RIVER...AN SPS WILL BE ISSUED SHORTLY.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS FORECAST FOR TODAY AND PROBABLY
TOMORROW. THEREAFTER...FOR MEMORIAL DAY AND TUESDAY THE OUTLOOK IS FOR A
LOW RISK FOR THE FORMATION OF RIP CURRENTS AS WINDS AND SWELLS DIMINISH.
SSTS ALONG THE COAST ARE QUITE VARIABLE...ESPECIALLY NJ WHERE ITS
STILL CHILLY WATERS NEAR ATLANTIC CITY.
&&
.CLIMATE...
THE MONTHLY AVERAGE AT PHL SHOULD COME IN ABOUT 1 DEGREE ABOVE
NORMAL BASED ON THE LATEST PROJECTIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ430-431-450>455.
LOW WATER ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ430-431.
&&
SYNOPSIS...DRAG
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
TIDES/COASTAL FLOODING...
RIP CURRENTS...
CLIMATE... 538Hazardous weather outlook, May 25, 4:05 AM EST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 AM EDT SAT MAY 25 2013
PAZ054-055-260915-
CARBON-MONROE-
505 AM EDT SAT MAY 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
GUSTY WINDS ARE EXPECTED TODAY. EVEN IF THE WIND CRITERIA IS NOT
MET, THE PROLONGED PERIOD OF WIND GUSTS EXCEEDING 30 MPH MIGHT
STILL CAUSE SOME TREE DAMAGE BECAUSE THEY ARE IN BLOOM.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THERE IS A SMALL CHANCE FOR A TOUCH OF FROST MONDAY MORNING IN THE
POCONOS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-260915-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
505 AM EDT SAT MAY 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
GUSTY WINDS ARE EXPECTED TODAY. EVEN IF THE WIND CRITERIA IS NOT
MET, THE PROLONGED PERIOD OF WIND GUSTS EXCEEDING 30 MPH MIGHT
STILL CAUSE SOME TREE DAMAGE BECAUSE THEY ARE IN BLOOM.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-260915-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
505 AM EDT SAT MAY 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
GUSTY WINDS ARE EXPECTED TODAY. EVEN IF THE WIND CRITERIA IS NOT
MET, THE PROLONGED PERIOD OF WIND GUSTS EXCEEDING 30 MPH MIGHT
STILL CAUSE SOME TREE DAMAGE BECAUSE THEY ARE IN BLOOM.
THERE IS A MODERATE RISK OF RIP CURRENTS ON TODAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ450>455-260915-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
505 AM EDT SAT MAY 25 2013
...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-260915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
505 AM EDT SAT MAY 25 2013
...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
LOW WATER ADVISORY.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 25, 5:00 AM EST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 AM EDT SAT MAY 25 2013
DEZ001-NJZ015>019-PAZ070-071-106-251600-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
MEDIA...PHILADELPHIA...MORRISVILLE...DOYLESTOWN
600 AM EDT SAT MAY 25 2013
...LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER THIS MORNING...
A STRONG NORTHWEST WIND WILL CONTINUE TO RESULT IN LOW WATER
LEVELS ON THE TIDAL DELAWARE RIVER THIS MORNING. THESE LOW WATER
LEVELS MAY CAUSE NAVIGATION PROBLEMS AROUND THE TIMES OF LOW TIDE
THIS MORNING ON THE DELAWARE RIVER AND ITS TRIBUTARIES.
LOW TIDE OCCURS AT REEDY POINT, DE AT 638 AM. LOW TIDE OCCURS AT
PHILADELPHIA, PA AT 941 AM AND THE LOW TIDE OCCURS AT TRENTON, NJ
AT 1054 AM.
THE NORTHWEST WIND WILL SUBSIDE TONIGHT AND EARLY SUNDAY.
Strong Wind, Eastern Ocean
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Eastern Ocean forecast zone
- Measured
- 42 kt (48 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Western Ocean
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Western Ocean forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $200
- Reported by
- Mesonet
- Coordinates
- 39.866, -74.250 (the zone’s center; the record gives no point)
Strong Wind, Western Monmouth
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Western Monmouth forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $200
- Reported by
- Mesonet
- Coordinates
- 40.288, -74.158 (the zone’s center; the record gives no point)
Strong Wind, Eastern Monmouth
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Eastern Monmouth forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $200
- Reported by
- Mesonet
- Coordinates
- 40.288, -74.158 (the zone’s center; the record gives no point)
Strong Wind, Eastern Cape May
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Eastern Cape May forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $200
- Reported by
- Mesonet
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
Strong Wind, Western Cape May
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Western Cape May forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $100
- Reported by
- Mesonet
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
Strong Wind, Mercer
- When
- May 25, 9:00 AM EST to 5:00 PM EST
- Where
- Mercer forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $100
- Reported by
- Mesonet
- Coordinates
- 40.283, -74.702 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Iowa, May 25 to 26, 2013$1.4 million · 1 in hail · 41 events
- Hail and Damaging Winds in New Mexico, May 25, 2013$802,000 · 52 kt wind · 7 events
- Tornado and Flash Flooding in Texas, May 25, 2013$620,000 · EF0 · 12 events
- Hail in Nebraska, May 25, 2013$800,000 · 2.75 in hail · 3 events
- Flash Flood and Hail in North Dakota, May 25, 2013$310,000 · 2.75 in hail · 17 events
- Hail and Damaging Wind in South Dakota, May 25, 2013$350,000 · 2 in hail · 6 events
- Hail in South Dakota, May 25, 2013$95,000 · 2.75 in hail · 11 events
- Flash Flooding and Hail in South Dakota, May 25 to 26, 2013$30,000 · 1.75 in hail · 9 events
- Hail in South Dakota, May 25, 2013$25,000 · 1.75 in hail · 6 events
- Hail and Damaging Winds in South Dakota, May 25, 2013$20,000 · 2.75 in hail · 7 events
- Hail in Nebraska, May 25 to 26, 20133 in hail · 20 events
- Flash Flooding and Heavy Rain in Iowa, May 25, 2013$15,000 · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451075, 451076, 451077, 451078, 451079, 451080, 451081.